# SDR A6WA201310034251

- Difficulty date: October 3, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 23,314 hours, 22,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED.  REMOVED  FLOOR SUPPORT AND FABRICATED & INSTALLED SERVICEABLE FLOOR SUPPORT IAW SRM 51-42-21, 51-24-16.
